A combinatorial proof of Gotzmann's persistence theorem for monomial ideals

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Gotzmann proved the persistence for minimal growth of Hilbert functions of homogeneous ideals. His theorem is called Gotzmann's persistence theorem. In this paper, based on the combinatorics of binomial coefficients, a simple combinatorial proof of Gotzmann's persistence theorem in the special case of monomial ideals is given.

Original languageEnglish
Pages (from-to)322-333
Number of pages12
JournalEuropean Journal of Combinatorics
Volume29
Issue number1
DOIs
Publication statusPublished - 2008 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'A combinatorial proof of Gotzmann's persistence theorem for monomial ideals'. Together they form a unique fingerprint.

  • Cite this